# SDR R61A201212050703

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 14,473 hours, 11,367 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 14,472 hours, 11,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 2 EDP FAIL, HYD 2 SYS LOW QTY AND HYD SYSTEM WENT TO ZERO.  CREW DECLARED AN EMERGENCY AND DIVERTED TO CMH.  MAINTENANCE T/S PER EMB AMM AND FOUND THE CASE DRAIN LINE LEAKING CAUSING THE EDP TO RUN DRY.  MAINTENANCE REMOVED AND REPLACED EDP AND CASE DRAIN LINE PER EMB AMM AND OPS CHECKED GOOD.
